Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whatupdoc

liver problems?

Recommended Posts

as you know, while on accutane it can cause liver problems. is there anything you can do, eat, or drink to reduce the toxic in the liver or reduce the problem in your liver? I have to get a blood test every month, and i dont want to get off the drug if it shows my liver is causing problems.

Share this post


Link to post
Share on other sites

You're supposed to watch your cholestorol intake to help your liver out. Avoid things like chips, butter...you know, cholestorolly stuff. Some light exercise wouldn't be amiss either.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×